# SDR CA190731026

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS DURING CRUISE R ENG UN-COMMANDED SHUTDOWN. UNABLE TO RE-START. NO CAS MESSAGES OR B-3 CODES POSTED.   DIVERTED FOR UNSCHEDULED LANDING. (TC# 20190731026)
